# SDR C8GA20040013

- Difficulty date: July 20, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: H1010153
- Part serial: 7722
- Condition: Defective
- Location: Nlg
- Part time: 6,047 hours, 3,261 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO KMIA, THE NOSE GEAR DID NOT EXTEND WHEN THE GEAR WAS LOWERED.  GEAR WAS RECYCLED PER CCIA AOM AND THE RED LIGHT STAY ON, NO GREEN LIGHT.  EXECUTED A GO AROUND AND MANUALLY LOWERED THE NOSE GEAR, CONFIRMED GEAR DOWN AN ADVISED ATC, DECLARED EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT WAS INSPECTED AND THE NOSE LANDING GEAR DOWN LOCK SWITCH WAS REPLACED.  ALSO, LUBED THE NOSE LANDING GEAR AND PERFORMED GEAR EXTENSION AND RETRACTION TEST.  OBSERVED NORMAL OPERATIONS FOR ALL TEST AND NO DEFECTS NOTED IAW B727 MM 32-31-15, 12-00-0 AND 32-33-0 PAGE 502 AND THE AIRCRAFT RETURNED TO SERVICE.
